Please use this identifier to cite or link to this item:

Title: Functions of limited accumulation
Authors: van den Berg, Imme
Editors: Ross, David
Keywords: limited accumulation
atomic, singular and regular discrete functions
nonstandard analysis
Issue Date: Apr-2017
Publisher: Journal of Logic and Analysis
Citation: Imme van den Berg, Functions of limited accumulation, Journal of Logic and Analysis, Vol. 9 (2) 1-30, 2017,
Abstract: Measures on the real line may be decomposed into a regular, singular and atomic part. The objective of the present article is to provide analogous decompositions for a class of nonstandard, discrete functions defined on an infinitesimal discretization of the real line.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
JLA Functions of limited accumulation 268-969-1-PB (1).pdf316.48 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois